# SDR DALA2024112211138

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 WEAR ON TAB LUG ON HINGE FITTING #4 AT LH ELEVATOR. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK-CARD AMDS CARD 2734-4001-LT- DE(RII). (0671554)
